# SDR IPXA2014071183577

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 3411 · Pitot/Static System
- Part: Cadc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  AIRSPEEDS SHOWED 80KTS CAPTAIN`S AIRSPEED AND STBY NORMAL. SELECTED CADC ON F/O SIDE TO RECOVER DATA. MULTIPLE CADC MESSAGE DISAPPEARED AFTER F/O ON 1 CADC STATIC  AIR AFTER F/O ON 1 CADC.  R & R NR 2 CADC. REF AMM 34-16-01. R & R FMC-2, REF AMM 34-63-01.  R & R F/O PITOT TUBE REF AMM 34-11-01. NO LEAKS NOTED. F/O AIRSPEED CHECKED NORMAL.
